# SDR SWAA2022031432336

- Difficulty date: August 3, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT THE AFT CARGO STA 927 TO 947 RBL 17 WL179 / REMOVED AND REPLACED INTERCOSTAL IN AFT CARGO AT STA 927-947 RBL 17 WL 179 IAW SRM 51-40-02-0G-0 AND BOEING DWG# 147A7500
